# SDR REXA2022012600113

- Difficulty date: December 15, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT DRAG ANGLE IS CRACKED.
"REMOVED AND REPLACED DRAG ANGLE IAW CRJ 900 SRM 51-42-22-001-001-A01
AND 51-42-13-001-001-A01 APPLIED SEALANT AND PAINT IAW CRJ 900      
SRM 51-23-00-001-001-A01 AND 51-20-00-001-001-A01.                  
WVAC EMP # "
